# SDR SWAA2025012378757

- Difficulty date: December 17, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#70 A-043 AFT CABIN WET AREA FLOOR BEAM CORRODED AT DOME NUT HOLE STA 986 LBL 44 WL 208<[01] 04 - REPAIRED PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW;[03] VERIFIED STEP 1 AUDIT CW
